I have and we tried I think progesterone straight and it made me bleed heavily for 35 days! after only taking it for 6 days!!!! it was horrendous, not to mention all the side affects I had with it(sore br,massive cramping, migraines, depression) so we have chosen to stay away from hormones. I have tried bcp's in the past and had the same problem. My body does not like higher levels of hormones, obviously, after how it freaks out with each pg. Oh and after that "regulation" with the prog my cycle got even crazier. So, I have given up and figured that this is just me. there is nothing that medically says having a cycle every 35days or less will make your body healthier so I am not going to worry about it. It makes figuring things out like this a little harry but oh well...what can I do? God will make things happen when they are supposed to right? along with my "figuring" out of my "signs" LOL
thank you for the idea :o) I just have a "feeling" things will work out quickly... :o)
Indigo E. 11/20/03:37wks, PIH
ttc #2 is a go!